[Contrôlabilité à zéro interne de l'équation de la chaleur dans un domaine cylindrique]
Dans cette note, on considère la contrôlabilité à zéro interne de l'équation de la chaleur N-dimensionnelle, sur des domaines de la forme
In this Note, we consider the internal null-controllability of the N-dimensional heat equation on domains of the form
Accepté le :
Publié le :
El Hadji Samb 1
@article{CRMATH_2015__353_10_925_0, author = {El Hadji Samb}, title = {Internal null-controllability of the {\protect\emph{N}-dimensional} heat equation in cylindrical domains}, journal = {Comptes Rendus. Math\'ematique}, pages = {925--930}, publisher = {Elsevier}, volume = {353}, number = {10}, year = {2015}, doi = {10.1016/j.crma.2015.04.021}, language = {en}, }
El Hadji Samb. Internal null-controllability of the N-dimensional heat equation in cylindrical domains. Comptes Rendus. Mathématique, Volume 353 (2015) no. 10, pp. 925-930. doi : 10.1016/j.crma.2015.04.021. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2015.04.021/
[1] Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the N-dimensional boundary null-controllability in cylindrical domains, SIAM J. Control Optim., Volume 52 (2014) no. 5, pp. 2970-3001
[2] Observability for the one-dimensional heat equation, Stud. Math., Volume 48 (1973), pp. 291-305
[3] Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Ration. Mech. Anal., Volume 43 (1971), pp. 272-292
[4] Contrôle exact de l'équation de la chaleur, Commun. Partial Differ. Equ., Volume 20 (1995) no. 1–2, pp. 335-356
[5] Entire functions and Müntz–Szasz type approximation, Trans. Amer. Math. Soc., Volume 157 (1971), pp. 23-37
[6] Geometric bounds on the growth rate of null-controllability cost for the heat equation in small time, J. Differ. Equ., Volume 204 (2004) no. 1, pp. 202-226
[7] Théorie générale des séries de Dirichlet, Mém. Math., Volume 17 (1926), p. 3
- Sharp estimates for biorthogonal families to exponential functions associated to complex sequences without gap conditions, Evolution Equations and Control Theory, Volume 13 (2024) no. 1, pp. 215-279 | DOI:10.3934/eect.2023044 | Zbl:1533.35351
- Sharp estimates of the one-dimensional boundary control cost for parabolic systems, Identification and control: some challenges. Summer school, Monastir, Tunisia, June 18–20, 2019, Providence, RI: American Mathematical Society (AMS), 2020, pp. 109-126 | DOI:10.1090/conm/757/15247 | Zbl:1458.93028
Cité par 2 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier